On time asymptotic of the solutions of transport evolution equation
Saved in:
| Date: | 2010 |
|---|---|
| Main Authors: | Cheremnikh, E.V., Diaba, F., Ivasyk, G.V. |
| Format: | Article |
| Language: | English |
| Published: |
Інститут кібернетики ім. В.М. Глушкова НАН України
2010
|
| Series: | Математичне та комп'ютерне моделювання. Серія: Фізико-математичні науки |
| Online Access: | https://nasplib.isofts.kiev.ua/handle/123456789/48784 |
| Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
| Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
| Cite this: | On time asymptotic of the solutions of transport evolution equation / E.V. Cheremnikh, F. Diaba, G.V. Ivasyk // Математичне та комп'ютерне моделювання. Серія: Фізико-математичні науки: зб. наук. пр. — Кам’янець-Подільський: Кам'янець-Подільськ. нац. ун-т, 2010. — Вип. 4. — С. 208-223. — Бібліогр.: 7 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSimilar Items
-
On time asymptotic of the solutions of transport evolution equation
by: Cheremnikh, E.V., et al.
Published: (2010) -
On continuous spectrum of transport operator
by: Cheremnikh, E.V., et al.
Published: (2010) -
On continuous spectrum of transport operator
by: Cheremnikh, E.V., et al.
Published: (2010) -
Asymptotic almost periodic solutions of equations with delays and impulsive effects at nonfixed times
by: Yu. M. Myslo, et al.
Published: (2016) -
On stability of solutions of evolution equations with unfixed times of impulsive effects
by: A. V. Dvornyk, et al.
Published: (2015)